# SDR CA080822016

- Difficulty date: August 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 8,156 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 1013800803
- Condition: Failed
- Location: Attitude
- Stage of operation: UK
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT ATTITUDE INDICATOR IS AN AIR DRIVEN UNIT. THIS ACFT HAS HAD NUMEROUS FAILURES. INTERVALS RANGE FROM SEVERAL MONTHS OR MORE TO A FEW DAYS. GENERALLY IF ONE FAILS, THE NEXT ONE FAILS, AND THEN MAY LAST FOR MONTHS. THESE UNITS HAVE TYPICALLY COME FROM SEVERAL DIFFERENT VENDORS.  THE ACFT SYSTEMS HAVE BEEN CHECKED THOROUGHLY WITH NO FAULTS FOUND. IT RUNS ON VACUUM, AND THE SUCTION IS EXACTLY IN THE MIDDLE OF MM SPECS.  CONTINUING TO MONITOR AND INVESTIGATE THE DEFECT. THERE HAVE BEEN FAILURES ON OTHER ACFT AS WELL, BUT NOT AT THE SAME RATE AS THIS ONE.
